On the existence of the compact global attractor for semilinear reaction diffusion systems on ℝN

Sandro Merino

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

We show that a class of reaction diffusion systems on RN generates an asymptotically compact semiflow on the Banach space of bounded uniformly continuous functions. If such a semiflow is dissipative, then a unique, non-empty, compact minimal attractor is known to exist. We apply this abstract result to obtain the existence of the compact minimal attractor for reaction diffusion systems on RN that contain appropriate weight functions. We also state conditions, which guarantee that the attractor has finite Hausdorff-dimension. © 1996 Academic Press, Inc.

Original languageEnglish
Pages (from-to)87-106
Number of pages20
JournalJournal of Differential Equations
Volume132
Issue number1
DOIs
Publication statusPublished - 20 Nov 1996

Fingerprint Dive into the research topics of 'On the existence of the compact global attractor for semilinear reaction diffusion systems on ℝ<sup>N</sup>'. Together they form a unique fingerprint.

Cite this